Nausea with adderall crash.

Home Welcome to the ADDitude Forums For Adults Nausea with adderall crash.

This topic contains 3 replies, has 3 voices, and was last updated by  mch08101 1 month, 4 weeks ago.

  • Author
    Posts
  • #109011

    mch08101
    Participant

    Hey Y’all,
    So I was taking vyvanse for the past 6 months, but due to insurance not covering any type of ADHD medication until I meet my deductible I have had to switch to generics. I have been on the zydus generic adderall for 2 days now, and I have noticed both days at the end of the day when the adderall should be wearing off I am getting really nauseous. I have tried to find advice, but the only thing I can find it taking it with a meal to stop from feeling nauseous when you take it. I don’t feel nauseous until it starts to leave my system. What can I do to make this better? Will this go away with time as my body adjusts? Also, I have been getting headaches when it kicks in and leaves along with a metallic task in my mouth sometimes. Are these going to get better too, or should I consider trying another generic manufacturer or maybe the generic XR version? I’m really new to all of this, and so any advice would be greatly appreciated!

  • #109050

    ADHDmomma
    Keymaster

    Try eating a good amount of protein right before it usually starts wearing off and make sure you’re drinking lots of water. If that doesn’t help, you can call different pharmacies to find a different generic manufacturer and try that.

    Penny
    ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism

  • #109771

    HeatherV
    Participant

    @mch08101, the exact same nauseous thing is happening to me! Today is the third day of taking Zydus generic adderall IR.*
    It’s almost 6pm here, and I had to go upstairs and lie down about a half hour ago because a sudden wave of nausea came over me. This has never happened to me with any other generic adderall. I don’t think this is a quality product. There are (and were, before many were changed/discontinued) quite a few manufacturers of generic adderall, ranging in quality from very good to awful. There are some great discussions where people compare notes on having taken the different generic versions–definitely check it out if you haven’t yet.

    Tomorrow morning, I’m going to call the FDA and report my experience with taking this zydus. The nausea thing is quite disturbing! Also, this zydus had little if any effect on my ability to focus. In fact, it almost felt like it had a negative effect on my ability to focus. As I sit here typing, it occurs to me that my level of articulation is noticeably deficient. Seriously, today my brain feels like “Me HeatherV, me cavewoman. Me tired dull boring cavewoman.” It’s especially strange because I don’t have a cavewoman brain when I’m completely unmedicated.

    *(IR=instant release, these are tablets. XR means eXtended release, those are capsules, not relevant to you but good to know as general info.)

    • #109811

      mch08101
      Participant

      Hey! Thanks for responding and good to know I wasn’t alone! I actually ended up speaking with my doctor, because I was there for some blood work a couple of days after starting and explained how awful it was making me feel. She took the medicine and gave me a prescription for 20mgXr to try! I haven’t had side effects with this. I still need to do some adjustments on the dosage though cause it isn’t as effective as the vyvanse and I might need to take an IR in the afternoon because it only seems to last around 8 hours and some days I need to study in the evening. So, it’s good to know if I do take IR again that I should avoid that manufacture! Hope you start feeling better soon and the side effect/ medication changes or improves! I literally couldn’t get anything done on that stuff!

You must be logged in to reply to this topic.